# SDR CA980818021

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031013
- Condition: Failed
- Location: Flight Control
- Part time: 7,212 hours
- Component: 206076031013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEWLY INSTALLED HYDRAULIC SERVO CAUSING FEEDBACK IN CONTROLS.  SERVO REPLACED AND FEEDBACK NIL.
